Local Well-Posedness of Periodic Fifth-Order KdV-Type Equations

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the local well-posedness of periodic fifth-order dispersive equations with nonlinear term P1(u)∂xu+P2(u)∂xu∂xu is established. Here P1(u) and P2(u) are polynomials of u. We also get some new Strichartz estimates.

Original languageEnglish (US)
Pages (from-to)709-739
Number of pages31
JournalJournal of Geometric Analysis
Volume25
Issue number2
DOIs
StatePublished - Jan 1 2015

Keywords

  • Fifth order dispersive equations
  • Local well-posedness

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Local Well-Posedness of Periodic Fifth-Order KdV-Type Equations'. Together they form a unique fingerprint.

Cite this